# SDR FDEA201108233412

- Difficulty date: August 23, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611658202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON SKIN & FOUND DAMAGED.   REPAIRED IAW EO 6-5310-7-3318 PT 15.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
